edoc

Diamagnetic response of normal-metal-superconductor double layers

Belzig, W. and Bruder, C. and Schön, G.. (1996) Diamagnetic response of normal-metal-superconductor double layers. Physical Review B, Vol. 53, H. 9. pp. 5727-5733.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5252863

Downloads: Statistics Overview

Abstract

The magnetic response of a proximity-coupled superconductor-normal-metal sandwich is studied within the framework of the quasiclassical theory. The magnetization is evaluated for finite values of the applied magnetic field (linear and nonlinear response) at arbitrary temperatures and is used to fit recent experimental low-temperature data. The hysteretic behavior predicted from a Ginzburg-Landau approach and observed in experiments is obtained within the quasiclassical theory and shown to exist also outside the Ginzbug-Landau region.
Faculties and Departments:05 Faculty of Science > Departement Physik > Physik > Theoretische Physik (Bruder)
UniBasel Contributors:Bruder, Christoph
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:American Institute of Physics
ISSN:0163-1829
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Mar 2012 14:25
Deposited On:22 Mar 2012 13:48

Repository Staff Only: item control page